RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2011, Volume 23, Issue 5, Pages 140–154 (Mi aa1259)  

This article is cited in 12 scientific papers (total in 12 papers)

Research Papers

Elementary subgroup of an isotropic reductive group is perfect

A. Yu. Luzgareva, A. K. Stavrovab

a St. Petersburg State University, Department of Mathematics and Mechanics, St. Petersburg, Russia
b Universität Duisburg-Essen, Fakultät für Mathematik, Essen, Germany

Full text: PDF file (232 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2012, 23:5, 881–890

Bibliographic databases:

Received: 27.05.2010

Citation: A. Yu. Luzgarev, A. K. Stavrova, “Elementary subgroup of an isotropic reductive group is perfect”, Algebra i Analiz, 23:5 (2011), 140–154; St. Petersburg Math. J., 23:5 (2012), 881–890

Citation in format AMSBIB
\Bibitem{LuzSta11}
\by A.~Yu.~Luzgarev, A.~K.~Stavrova
\paper Elementary subgroup of an isotropic reductive group is perfect
\jour Algebra i Analiz
\yr 2011
\vol 23
\issue 5
\pages 140--154
\mathnet{http://mi.mathnet.ru/aa1259}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2918426}
\elib{http://elibrary.ru/item.asp?id=20730133}
\transl
\jour St. Petersburg Math. J.
\yr 2012
\vol 23
\issue 5
\pages 881--890
\crossref{https://doi.org/10.1090/S1061-0022-2012-01221-5}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000309436800004}
\elib{http://elibrary.ru/item.asp?id=20488593}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871505282}


Linking options:
  • http://mi.mathnet.ru/eng/aa1259
  • http://mi.mathnet.ru/eng/aa/v23/i5/p140

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. Math. Sci. (N. Y.), 179:6 (2011), 662–678  mathnet  crossref
    2. N. A. Vavilov, A. V. Smolensky, B. Sury, “Unitriangular factorisations of Chevalley groups”, J. Math. Sci. (N. Y.), 183:5 (2012), 584–599  mathnet  crossref
    3. N. A. Vavilov, A. V. Stepanov, “Linear groups over general rings. I. Generalities”, J. Math. Sci. (N. Y.), 188:5 (2013), 490–550  mathnet  crossref  mathscinet
    4. Hazrat R., Vavilov N., Zhang Z., “Relative unitary commutator calculus, and applications”, J. Algebra, 343:1 (2011), 107–137  crossref  mathscinet  zmath  isi  elib  scopus
    5. Hazrat R. Vavilov N. Zhang Z., “Relative Commutator Calculus in Chevalley Groups”, J. Algebra, 385 (2013), 262–293  crossref  mathscinet  zmath  isi  elib  scopus
    6. J. Math. Sci. (N. Y.), 200:6 (2014), 742–768  mathnet  crossref
    7. J. Math. Sci. (N. Y.), 219:3 (2016), 355–369  mathnet  crossref  mathscinet
    8. Stavrova A., “Homotopy Invariance of Non-Stable $K_1$-Functors”, J. K-Theory, 13:2 (2014), 199–248  crossref  mathscinet  zmath  isi  elib  scopus
    9. J. Math. Sci. (N. Y.), 209:6 (2015), 922–934  mathnet  crossref
    10. J. Math. Sci. (N. Y.), 222:4 (2017), 466–515  mathnet  crossref  mathscinet
    11. Voelkel K. Wendt M., C. R. Math., 354:5 (2016), 453–458  crossref  mathscinet  zmath  isi  elib  scopus
    12. Hazrat R. Vavilov N. Zhang Z., “Multiple Commutator Formulas For Unitary Groups”, Isr. J. Math., 219:1 (2017), 287–330  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:288
    Full text:52
    References:28
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019